Ask a doctor

Why would I have swelling and tenderness 2 months after Radiesse?

There is mild swelling and a small hard lump. There was festooning under both eyes, usually in the AM but now it is gone on the side with the swelling. There is no erythema.

Doctor Answers (1)

Swelling and Tenderness after Radiesse injection

+1
Two months of swelling and tenderness after Radiesse injection is not typical. In my practice every cosmetic patient is addressed separately as there are no "cookbook" approaches even after almost 20 years of filler experience.We use many different fillers in the same patient to achieve a optimal correction. I would recommend you discuss your complaint with a dermatologist board certified and experienced in fillers in your area.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.